m+Medelevator.RU
← Поиск публикаций
Journal of toxicology. Clinical toxicology · 2003

Ephedrine-induced cardiac ischemia: exposure confirmed with a serum level.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Schier Joshua G, Traub Stephen J, Hoffman Robert S, Nelson Lewis S

Аннотация

The temporal association of symptoms consistent with ephedrine toxicity after ingestion of ephedrine-containing dietary supplements is heavily relied upon to confirm exposure. Few reports in the literature attempt to associate toxicity with serum levels of these drugs. We report a case of ephedrine-induced cardiac ischemia confirmed by a plasma level. A 22-year-old woman ingesting an ephedrine- and caffeine-containing product for 2 days presented with multiple symptoms, including palpitations, nausea, tremulousness, abdominal pain, and vomiting. The initial electrocardiogram (ECG) revealed a normal sinus rhythm with 1 mm of ST segment depression in leads V3 and V4, along with inverted T waves in leads V1-V4. Her symptoms and ST segment depression resolved over several hours with medical management. The amplitude of her T wave inversions notably diminished with therapy; however, they did not completely resolve. Troponins at presentation and the following morning were negative, and an echocardiogram showed only trace tricuspid regurgitation. A serum ephedrine level, drawn approximately 6 to 7 hr after ingestion, was 150 ng/mL. She was discharged from the hospital after being instructed to avoid ephedrine-containing products.

Предметные рубрики MeSH